English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/8763

Title: Growth factors of pivoting strategies associated with Neville elimination
Author(s): Alonso Velázquez, Pedro
Delgado Gracia, Jorge
Gallego Amez, Rafael
Peña, Juan Manuel
Issue date: 2011
Publisher version: http://dx.doi.org/10.1016/j.cam.2009.11.012
Citation: Journal of Computational and Applied Mathematics, 235(7), p. 1755-1762 (2011); doi:10.1016/j.cam.2009.11.012
Format extent: p. 1755-1762
URI: http://hdl.handle.net/10651/8763
ISSN: 0377-0427
Local identifier: 20110154
Appears in Collections:Matemáticas

Files in This Item:

File SizeFormat
Growth factors of pivoting-main.pdf246,97 kBAdobe PDFView/Open

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias